# SDR ASAA2013031294151

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,735 hours, 3,311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE, QRH PERFORMED. OPS NORMAL.
